Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 57, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2020, 6:46 PM EDT for 4 counties in Ohio. It was in force for 59 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 6:46 PM EDT (22:46 UTC)
- Expired
- Jun 10, 2020, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Ashland County, OH, Huron County, OH, Lorain County, OH, Medina County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:53 PM EDT | TSTM WND DMG | Savannah, OH | LARGE TREE BRANCH DOWN. |
| Jun 10, 6:55 PM EDT | TSTM WND DMG | New London, OH | TWO TREES UPROOTED. |
| Jun 10, 7:10 PM EDT | TSTM WND DMG | 2 Ese Rochester, OH | 2 TREES DOWN ON BURSLEY ROAD. |
| Jun 10, 7:12 PM EDT | TSTM WND DMG | Lagrange Township, OH | SOCIAL MEDIA REPORT OF TREE ONTO HOUSE IN LAGRANGE TOWNSHIP. TIME ESTIMATED VIA RADAR. |
| Jun 10, 7:13 PM EDT | TSTM WND DMG | Avon Lake, OH | TREES DOWN ON HOMES. MCDONALDS SIGN ALSO TOSSED ABOUT 60 FEET ACCORDING TO EYE WITNESSES. |
| Jun 10, 7:14 PM EDT | TSTM WND DMG | 1 Sw Perrysville, OH | *DELAYED REPORT* NUMEROUS TREES AND LARGE BRANCHES DOWN WITH SEVERAL CABINS AND COTTAGES DAMAGED AT THE IDLEWOOD COTTAGES. SEVERAL WIRES AND ELECTRICAL LINES DOWN AS WELL. |
| Jun 10, 7:14 PM EDT | TSTM WND DMG | 4 Ssw Spencer, OH | SMALL TREES SNAPPED 3 MILES WEST OF HOMERVILLE. |
| Jun 10, 7:15 PM EDT | TSTM WND DMG | 3 E Wellington, OH | 2 TREES DOWN ON ROUTE 18. |
| Jun 10, 7:16 PM EDT | TSTM WND DMG | Perrysville, OH | TREE DOWN ON HOUSE. |
| Jun 10, 7:18 PM EDT | TSTM WND DMG | 5 N Loudonville, OH | ROOF DAMAGE TO A BARN. |
| Jun 10, 7:21 PM EDT | TSTM WND DMG | 2 Sse Elyria, OH | MULTIPLE TREES DOWN, AT LEAST 3 ON HOUSES. TIME ESTIMATED FROM RADAR. |
| Jun 10, 7:21 PM EDT | TSTM WND DMG | Loudonville, OH | SEVERAL TREES DOWN. |
| Jun 10, 7:21 PM EDT | TSTM WND DMG | Loudonville, OH | DELAYED REPORT. FOUR TREES DOWN. TIME ESTIMATED VIA RADAR. |
| Jun 10, 7:21 PM EDT | TSTM WND DMG | North Ridgeville, OH | REPORTS OF TWO LARGE TREES SNAPPED AND A DAMAGED GAZEBO IN NORTH RIDGEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
600
WUUS51 KCLE 102246
SVRCLE
OHC005-077-093-103-102345-
/O.NEW.KCLE.SV.W.0057.200610T2246Z-200610T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
646 PM EDT Wed Jun 10 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southeastern Huron County in north central Ohio...
Southwestern Medina County in northeastern Ohio...
Ashland County in north central Ohio...
Lorain County in north central Ohio...
* Until 745 PM EDT.
* At 646 PM EDT, severe thunderstorms were located along a line
extending from 8 miles east of Sandusky to near Mansfield, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lorain, Elyria, Ashland, Vermilion, North Ridgeville, Avon Lake,
Amherst, Grafton, Wellington, Lodi, Loudonville, New London,
Hayesville, Savannah, Polk, Avon, Sheffield Lake, Eaton, Oberlin
and Sheffield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
immediately to shelter inside a strong building. Stay away from
windows.
&&
LAT...LON 4073 8234 4073 8238 4079 8238 4082 8242
4099 8242 4100 8254 4117 8234 4143 8234
4143 8227 4152 8199 4150 8197 4099 8197
4099 8213 4067 8213 4067 8222 4057 8222
4056 8233
TIME...MOT...LOC 2246Z 225DEG 54KT 4146 8255 4075 8245
HAIL...0.88IN
WIND...70MPH
$$
Kahn1 follow-up statement
359
WWUS51 KCLE 102325
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
725 PM EDT Wed Jun 10 2020
OHC077-102334-
/O.CAN.KCLE.SV.W.0057.000000T0000Z-200610T2345Z/
Huron OH-
725 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HURON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4073 8234 4073 8238 4079 8238 4082 8242
4092 8241 4123 8219 4128 8231 4141 8233
4152 8199 4150 8197 4099 8197 4099 8213
4067 8213 4067 8222 4057 8222 4056 8233
TIME...MOT...LOC 2324Z 225DEG 54KT 4185 8203 4114 8193
$$
OHC005-093-103-102345-
/O.CON.KCLE.SV.W.0057.000000T0000Z-200610T2345Z/
Medina OH-Ashland OH-Lorain OH-
725 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN MEDINA...ASHLAND AND LORAIN COUNTIES...
At 724 PM EDT, severe thunderstorms were located along a line
extending from 24 miles north of Avon Lake to near Medina, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lorain, Elyria, Ashland, Vermilion, North Ridgeville, Avon Lake,
Amherst, Grafton, Wellington, Lodi, Loudonville, Hayesville,
Savannah, Polk, Avon, Sheffield Lake, Eaton, Oberlin, Sheffield and
Sullivan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4073 8234 4073 8238 4079 8238 4082 8242
4092 8241 4123 8219 4128 8231 4141 8233
4152 8199 4150 8197 4099 8197 4099 8213
4067 8213 4067 8222 4057 8222 4056 8233
TIME...MOT...LOC 2324Z 225DEG 54KT 4185 8203 4114 8193
HAIL...0.88IN
WIND...70MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:01 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 10, 3:01 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
301 PM EDT Wed Jun 10 2020
.SYNOPSIS...
As Cristobal's remnant low tracks northeastward to near James
Bay, the trailing cold front will sweep east through our area
this evening through early Thursday morning. High pressure
builds from the southwest and west later on Thursday. Another
cold front sweeps southeast through our region on Friday and
will be followed by a high pressure ridge building from the
north and west by this weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
A shortwave trough over the Mid and Upper MS Valley this
afternoon should move northeast to ON province and the eastern
Great Lakes region by daybreak Thursday. Simultaneously,
Cristobal's remnant low is pulling away from Lake Superior and
should move northeast to near James Bay. This will cause the
trailing surface cold front to sweep east across our CWA this
evening through the first couple hours of Thursday morning. A
squall line of multicells and perhaps a few supercells along or
just ahead of this front is expected to move eastward across our
region between about 4 PM this evening and midnight EDT
tonight. Many of these storms will likely be severe. Damaging to
destructive wind gusts will be the main threat as the storms
encounter moderate to strong instability, effective bulk shear,
and DCAPE within a very humid warm sector. Isolated showers and
thunderstorms may develop ahead of the squall line as a
progressively southwesterly 850 mb jet streak undergoes
isentropic lift. Some of these isolated thunderstorms may
become supercells. Damaging hail the size of quarters to perhaps
ping pong balls and a tornado or two cannot be ruled-out with
any isolated supercells since surface-based ESRH and mixed-
layer LCL heights may support mesocyclonic tornadogenesis. Fair
weather will return region-wide by daybreak Thursday as a
surface high pressure ridge builds slowly from the west and
southwest. Lows tonight should reach the low to mid 60's as
humidity levels drop behind the cold front.
A longwave trough persists over our area on Thursday as the
aforementioned shortwave trough exits the eastern Great Lakes to
the northeast and another shortwave disturbance approaches from
Lake Superior and vicinity. Fair weather persists as surface
high pressure continues building from the Great Plains and Lower
OH Valley. Late afternoon highs should reach the 70's.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with mostly quiet weather expected
Friday morning. By Friday afternoon, a weak upper trough will
move southeast across the Great Lakes, forcing a cold front
through the area by Friday evening. This will introduce the
chance for some light shower activity, though moisture
throughout the column looks to be limited. Another trough will
swing south across the Great Lakes Saturday night into Sunday as
it begins to become closed off from the main flow.
Friday appears to be a beautiful day with lower humidity and highs
in the mid to upper 70s. Some increasing cloud cover will be
possible with the approaching trough late Friday afternoon and
Friday evening. Much cooler and below average temperatures are
expected on Saturday with highs mainly ranging in the low to mid
60s, though accompanied by mostly sunny skies.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Model guidance differs on location of the closed low, with some
solutions pushing the low quickly east, reaching the Mid-Atlantic
coast by Monday afternoon. Other guidance has the closed low slowly
meandering southward across the Ohio Valley through much of the long
term period (Sunday through Wednesday). A closed low solution would
offer multiple rounds of showers and thunderstorms, as well as
cooler and cloudier weather, through mid-week. A quicker exit
towards the Mid-Atlantic would allow weak ridging and high pressure
to build across the Tennessee and Ohio Valleys and thus warmer, but
drier weather. Still fairly low confidence, so have opted to retain
slight chance PoPs from previous forecast.
&&
.AVIATION /18Z Wednesday THROUGH Monday/...
As surface high pressure exits to the east, a cold front should
sweep east through our region between roughly 22Z/Wed and
04Z/Thurs. A line of showers and thunderstorms is expected along
or just ahead of this front, while additional isolated showers
and storms may occur ahead of the line. Severe thunderstorms are
expected and damaging wind gusts of 50 to 65 knots will likely
be the main threat. Brief MVFR ceilings and visibility may
accompany any shower or storm. Southerly to south-southwesterly
surface winds of about 15 to 20 knots, gusting up to 30 knots,
will occur ahead of the cold front. Behind the front, any
lingering rain showers and MVFR ceilings should end within an
hour or two of frontal passage. West-southwesterly to westerly
and breezy surface winds follow the cold front as another
surface high builds slowly from the southwest and west.
Outlook...Occasional non-VFR possible with scattered showers
and perhaps thunderstorms Friday through Monday.
&&
.MARINE...
Small Craft Advisory remains in effect for the western four zones of
Lake Erie through noon Thursday. A second Small Craft Advisory area
is also in effect from Cleveland towards Erie, starting at 4 AM
Thursday through 6 PM Thursday. This is in response to a cold front
which will track east across the lake tonight with southerly winds
becoming more southwest, then westerly by Thursday. Some storms
along or just ahead of the front later this afternoon and evening
could bring brief wind gusts up to 50 knots as well as hail up to
one inch in size.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 6 PM EDT Thursday for
LEZ146>149.
Small Craft Advisory until noon EDT Thursday for LEZ142>145.
&&
SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Jaszka
MARINE...KahnHazardous weather outlook, Jun 10, 4:05 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 405 PM EDT Wed Jun 10 2020 OHZ003-006>011-017>020-027>031-036>038-047-112015- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes- Knox- 405 PM EDT Wed Jun 10 2020 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ012>014-021>023-032-033-089-112015- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore- 405 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. A line of severe thunderstorms will likely move through this evening and produce frequent lightning, downpours, and damaging wind gusts. Damaging hail and a brief tornado are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. PAZ001>003-112015- Northern Erie-Southern Erie-Crawford- 405 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. A line of severe thunderstorms will likely move through late this evening and produce frequent lightning, downpours, and damaging wind gusts. Damaging hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>146-162>166-112015- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 405 PM EDT Wed Jun 10 2020 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-112015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 405 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...This afternoon and tonight. A line of thunderstorms will likely move through this evening into early Thursday morning and produce frequent lightning and brief downpours. Damaging wind gusts and damaging hail are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 10, 6:12 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
612 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 2 WSW TIFFIN 41.11N 83.22W
06/10/2020 SENECA OH TRAINED SPOTTER
20 INCH DIAMETER TREE UPROOTED NEAR US ROUTE
224 AND TOWNSHIP HIGHWAY 18 ON THE WEST SIDE
OF TIFFIN.
&&
SEFCOVICLocal storm report, Jun 10, 6:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND GST 1 SSE WALBRIDGE 41.57N 83.48W
06/10/2020 M54 MPH WOOD OH ASOS
ASOS STATION KTDZ TOLEDO EXECUTIVE AIRPORT.
&&
SEFCOVICLocal storm report, Jun 10, 6:30 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 2 W TIFFIN 41.11N 83.21W
06/10/2020 M66 MPH SENECA OH MESONET
MESONET STATION 0562W 1.9 W TIFFIN
(WEATHERSTEM).
&&
SEFCOVICLocal storm report, Jun 10, 6:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
06/10/2020 M75 MPH LEZ142 OH MESONET
MESONET STATION TWCO1 8 ENE OREGON.
&&Special weather statement, Jun 10, 6:41 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
641 PM EDT Wed Jun 10 2020
OHZ003-102315-
Lucas-
641 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT LUCAS COUNTY...
At 641 PM EDT, a strong thunderstorm was located near Sylvania, or 8
miles northeast of Swanton, moving northeast at 60 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Toledo, Swanton, Sylvania, Whitehouse, Holland, Maumee, Ottawa Hills,
Berkey and Neapolis.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.
LAT...LON 4172 8387 4172 8373 4173 8372 4173 8348
4142 8388 4146 8389
TIME...MOT...LOC 2241Z 218DEG 51KT 4168 8380
CampbellLocal storm report, Jun 10, 6:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
646 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 4 E PORT CLINTON 41.52N 82.87W
06/10/2020 M60 MPH OTTAWA OH AWOS
PCW.
&&
KOThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:29 AM EDT | Special Weather Statement | CLE | Ashtabula | 46 min |
| Jun 10, 12:32 PM EDT | Small Craft Advisory | CLE | 31 hr | |
| Jun 10, 5:04 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 41 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 46 min |
| Jun 10, 5:16 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 59 min |
| Jun 10, 5:18 PM EDT | Special Weather Statement | CLE | Lucas | 27 min |
| Jun 10, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 64 min |
| Jun 10, 5:29 PM EDT | Special Marine Warning | CLE | 91 min | |
| Jun 10, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Seneca | 53 min |
| Jun 10, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 55 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 49 min |
| Jun 10, 6:25 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 65 min |
| Jun 10, 6:38 PM EDT | Special Marine Warning | CLE | 97 min | |
| Jun 10, 6:41 PM EDT | Special Weather Statement | CLE | Lucas | 34 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 20 min |
| Jun 10, 7:14 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Medina, Wayne | 61 min |
| Jun 10, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 55 min |
| Jun 10, 7:23 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 67 min |
| Jun 10, 7:34 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jun 10, 7:43 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina | 32 min |
| Jun 10, 7:46 PM EDT | Special Weather Statement | CLE | Summit | 29 min |
| Jun 10, 7:55 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 65 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.